# SDR FDEA202111272940

- Difficulty date: November 27, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 85,134 hours, 16,339 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC0157503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - INBOARD FLAP ASSEMBLY. OUTBOARD FORWARD HINGE (WING SIDE) PIVOT   BORE LUG OUTBOARD SPOT FACE CORROSION. CORROSION AT LEFT HAND WING - INBOARD FLAP ASSEMBLY. OUTBOARD FORWARD HINGE   (WING SIDE) PIVOT BORE LUG OUTBOARD SPOT FACE REWORKED AND FOUND EXCEED LIMIT   AS PER MD-11 CMM57-44-07 AND FOUND ACCEPTED AS PER EA#1-5750-104702G PART 3 STEP   1F FIGURE 2. TITLE: WINGS-FLIGHT SURFACES-LEFT HAND WING-INBOARD FLAP-OUTBOARD   FORWARD HINGE (WING SIDE) REPAIR-PSE57.55.01.1 INSPECTION-ALTERNATE METHOD.   REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100.(WRI:57508326 AND SNRM N00374 FOR WORK   DETAILS)
